# SDR ASAA0741475

- Difficulty date: February 18, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N783AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25114
- Aircraft time: 42,515 hours, 23,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65558853
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR WEB CORRODED.  REMOVED CORRODED SHEAR WEB, INSTALLED NEW SHEAR WEB IAW SRM 51-40-02.
